# SDR CA960311010

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-24-250
- Engine: Lyc O540A1C5
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Stud
- Part number: 2082900
- Condition: Cracked
- Location: Mlg Brace
- Part time: 2,248 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE COMPLYING WITH AD 95-20-09, BOTH SIDE BRACE STUDS WERE FOUND CRACKED.
